# SDR CALA2025051404675

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 70,338 hours, 31,570 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A8071
- Condition: Deployed
- Location: Zone 800
- Part time: 715,184 hours, 706,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DEPLOYED.  REMOVED LH OFFWING SLIDE REF AMM TASK 25-62-42-000-002-A UP TO AND INCLUDING STEP 4.A.(5)(H) VERIFIED LEFT HAND OVERWING SLIDE WAS INSTALLED REF. AMM 25-62-42-400-001-A AND INFLATION (RESERVOIR) WAS INSTALLED REF AMM 25-62-46-400-001-A. BOTH CHECK GOOD. COMPLETED THE REMOVAL AND INSTALLATION OF THE LEFT HAND OVERWING SLIDE AND INFLATION (RESERVOIR) REF AMM 25-62-42-000-002- A : AMM 25-62-42-400-001-A : AMM 25-62-46-000-001-A : 25-62-46-400-001-A. ALL OPS CHECK PROVE GOOD
